Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jack4740

New Rashes, Dryness and cuts

Recommended Posts

Been on accutane for almost a month now, since then I've had the usual side affects like dry skin, dry lips etc, coming to the end of my first month, of a 3 and half month course on 80MG a day and I've got a rash on the lower side of my left arm with flares up everytime it's pushed against something or itched.

Also I'm finding new cuts shaped like cat scrams all over my arms, what's up with this?, is it because accutane is weakening my skin or something?, dunno really.

Share this post


Link to post
Share on other sites

Yeah I'm on the end of my third month and its just your skin is super sensitive.

I went out of town and it was the weather was extremely hot and sunny. Well i ended up with a rash all over both my arms that lasted a week and i asked the pharmisist and he said its jsut the skin is really sensitive.

And watch out for cuts, anything will cut your skin, i can rub up against soemthing and the skin on my arm will rub its anoying you jsut have to be super careful

Share this post


Link to post
Share on other sites

Also a month into my course, and I get the "cat scratches" and eczema.

Main thing to remember is to use sunscreen and moisturize sufficiently :)

Share this post


Link to post
Share on other sites
Guest tofupup

Yes, accutane makes your skin paper thin. Don't even try to go running or wearing any shoes that even rub your feet slightly; you will get bloody blisters like nothing you've ever seen. Taping your feet or padding them with expensive socks won't help. Your skin turns into tissue paper.

Also, you'll get lovely dark circles under your eyes because the blood vessells show up so nicely under your thin skin, making you look constantly tired and -- *gasp*-- old.

You'll be stoked, though, when it's all over and you have no more acne scars or painful zits.

Share this post


Link to post
Share on other sites

So when I am done my course, my skin will stop being so thin? I don't want to look tired and sickly long after doing this-- the point was to look BETTER.

Share this post


Link to post
Share on other sites

yeah i have the same thing under my eyes, everyones always like you looks so tired.

Is that what it is when you get that rash with the bumps eczema?

Share this post


Link to post
Share on other sites

oh yeah, the rash and cuts are definitely annoying. I was on accutane for almost 8 months and had rashes on both of my arms ... SO ANNOYING! lol

i also had several piercings I had to take out b/c of the slow healing process caused my accutane. near the end of my course, I got a new kitten ... haha needless to say, the scratches it gave me took a while to heal, even though only a few actually broke the skin.

Yes, accutane makes your skin paper thin. Don't even try to go running or wearing any shoes that even rub your feet slightly; you will get bloody blisters like nothing you've ever seen. Taping your feet or padding them with expensive socks won't help. Your skin turns into tissue paper.

Also, you'll get lovely dark circles under your eyes because the blood vessells show up so nicely under your thin skin, making you look constantly tired and -- *gasp*-- old.

You'll be stoked, though, when it's all over and you have no more acne scars or painful zits.

WHOA, so that is why i got dark circles under my eyes??? i only started to notice it during the last month or so and I thought that I was starting to age prematurely or something. when will it go away???

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×